# SDR SWIA2019121746921

- Difficulty date: November 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH AILERON BEARINGS  FOUND SEVERE PITTING AND EXCESSIVE CHAMFER IN BORES OF CTR HINGES     (C-CHECK)   RO:12/14/2019   FOUND CHAMFER AND PITTING OUT OF LIMITS IAW BOMBA CMM. RECEIVED SERVICEABLE AILERON, INSTALL CW ON CP# 19750645 W/O 1017863 6000 0006 SN 7442060. TAG BB4838
